# SDR DALA1241719264

- Difficulty date: July 15, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N964DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60001
- Aircraft time: 31,909 hours, 17,873 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR AFT FRAME PAN GOUGED ABOVE BEARING OF LOCK MECHANISM.  REMOVED BEARING OF LOCK MECHANISM AND STOP FITTINGS NR 1 AND  NR 2 FOR ACCESS, REF MD90 SRM 51-30-05 VOL II.  BLENDED OUT GOUGE AT MID CARGO DOOR.  AFT JAMB PAN FOUND OUT OF LIMITS REF SRM 52-00-01 FIG 3 VOL I.  INSTALLED REPAIR DOUBLER AND BACK UP AREA OF MID CARGO DOOR AFT FRAME IAW SRM 52-30-02 FIG 5 VOL I.
